# SDR AALA202211048774

- Difficulty date: October 23, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A101048
- Condition: Cracked
- Location: Bs 500i S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT FLOOR STRUCTURE STRINGER CLIP HAS CRACKS LOCATED AT STA 500I AND STR 26R. REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02-0G.
